# SDR CA081216005

- Difficulty date: December 12, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,057 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT 3 DEGREES ON APPROACH.  NORMAL LANDING FOLLOWED.  CREW ABLE TO RESET SYSTEM ON THE GROUND AND FLIGHT CONTINUED UNDER MEL.  SECOND FLAP FAILURE ON AIRCRAFT 107 IN AS MANY FLIGHTS.  FLAPS FAILED AT 23 DEGREES INBOUND.  NORMAL LANDING OCCURRED.  MX RECTIFICATION TO FOLLOW ALL ACTUATORS REPLACED, RT BPSU REPLACED, LT NR 3 FLAP FLEX DRIVE REPLACED, RT NR 1AND NR 4 FLAP FLEX DRIVES REPLACED.  A/C THEN HAD TEST FLIGHT AND HAD ANOTHER FAILURE AT 38 DEGREES EXTENSION.  FLAP ELECTRONIC CONTROL UNIT AND FLAP PDU REPLACED AND A/C TEST FLIGHT WAS SUCCESSFUL.  A/C RETURNED TO SERVICE DEC 18,2008.
